# SDR BTVR2015081402

- Difficulty date: August 14, 2015
- Submitted: October 16, 2015
- Operation: General aviation
- Filed by: Pentastar Aviation, LLC., repair station BTVR626C
- Make and model: Gulstm GV
- Aircraft time: 6,409 hours, 2,002 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: Strut
- Part number: 1159SCP5691
- Part serial: TY1729
- Condition: Corroded
- Location: Zone 400
- Part time: 6,410 hours, 2,002 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT ENGINE ALIGNMENT STRUT HAS EVIDENCE OF CORROSION INSIDE TUBES.
